# SDR USAA2013061200022

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 75,969 hours, 34,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT LENS COVER IS MISSING AT 19L. INSTALLED EMERGENCY LIGHT LENS COVER AT 19L.
